| Model Number |
MAJ-2114 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the connecting tube was broken.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, it is likely that external stress that was applied to the connecting tube led to the malfunction.Subsequently, the tube was unable to be connected.The user may have applied stress toward the wrong direction which caused the external stress.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.